Low Regularity Global Solutions for a generalized MHD-α system

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The Magneto-Hydrodynamic (MHD) system of equations governs the motion of viscous fluids subject to a magnetic field. Due to the difficulty of obtaining global solutions to the MHD system, it has become common to study modified versions of the system. In this paper, we prove the existence of a unique global solution to the incompressible MHD-α system with diffusion terms which are Fourier multipliers with symbols of the form m(ξ)=|ξ|γ/g(|ξ|) for γ>0 and g (essentially) a logarithm. Letting γ1 and γ2 be the regularity of the diffusion terms, we obtain global existence when γ1 and γ2 satisfy γ12>1, γ1≥n/3, and γ12≥n in Rn for n≥3.

Original languageEnglish (US)
Pages (from-to)171-183
Number of pages13
JournalNonlinear Analysis: Real World Applications
StatePublished - Dec 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Engineering(all)
  • Economics, Econometrics and Finance(all)
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Low Regularity Global Solutions for a generalized MHD-α system'. Together they form a unique fingerprint.

Cite this